Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning the arc-curves and basic sets of a continuous curve


Author: W. L. Ayres
Journal: Trans. Amer. Math. Soc. 30 (1928), 567-578
MSC: Primary 54F50
MathSciNet review: 1501446
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F50

Retrieve articles in all journals with MSC: 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501446-1
Article copyright: © Copyright 1928 American Mathematical Society